Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from GERD, giddiness, thick tongue, headache and cough. Required treatment?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I am 39 year old Male and I am having same symptoms like what many of suffering and don’t know what to do. I am suffering with this since the age of 13 f.

I am writing my symptoms, Symptoms:
1 ) Severe Hyper Acidty ; GERD ; Acute Gastritics
1) Blind spot (like suddenly you came in dark from bright sunlight)
2) Kind of XXXXXXX ( you can see figure but you cant see face)
3) Some time numbness in palm, giddiness, vomiting sensation.
4) A state of mind where difficult to describe.
5) Tongue becomes thick.
6) fill like dont have any control
7) Once headache occurs, it doesn’t go easily.
8) Head remain very heavy till next 2 days.
9) Coughing, sneezing or bending your head down gives you sharp pain in your head.
Posted Thu, 15 Nov 2012 in GERD
Answered by Dr. Das Arindam 2 hours later
Firstly, the symptoms you told are very much representative of MIGRAINE.
In this disease, you will feel XXXXXXX then you will have some neurological abnormality, and mostly giddiness, vomiting sensation. Migraine itself cause gastric irritation, without any gastrointestinal disease condition. It occurs due to hypersecretion of glands.

You have to follow some instruction :
1. In acute condition, you can take paracetamol and prochlorperazine group of drugs for relief. You can also use other nonsteroidal antiinflammatory drugs.
If the condition is very severe take a low dose sedative agent like diazepam group of drugs. One pantoprazole group of drug should also be taken.

2. For maintenance, many drugs are used .
- cyproheptadine like antihistaminics.
-Metoprolol like beta blockers.
-Fluoxetine group of drugs,
-Ergotamine group of drugs.
- sumatriptan group of drugs,
- Verapamil / lisinopril group of drugs.
The above drugs used either singly or in combination of two or more drugs depending upon the severity and physical profile of the patient.
So, consult with a neurologist for a thorough physical examination, investigation if needed, and dose adjustment and frequency of the abovementioned drugs.

The disease is completely curable if you take those medicines daily.

Hope the information suffices. Let me know, if you have more question.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor